Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96889
Title: Boundary multipliers of a family of Möbius invariant spaces
Author: Bao, Guanlong
Pau, Jordi
Keywords: Funcions de variables complexes
Funcions analítiques
Anàlisi funcional
Functions of complex variables
Analytic functions
Functional analysis
Issue Date: 2016
Publisher: Academia Scientiarum Fennica
Abstract: For $1<p<\infty$ and $0<s<1$, we consider the function spaces $\mathcal{Q}_s^p(\mathbb{T})$ that appear naturally as the space of boundary values of a certain family of analytic Möbius invariant function spaces on the the unit disk. In this paper, we give a complete description of the pointwise multipliers going from $Q_s^{p_1}(\mathbb{T})$ to $Q_r^{p_2}(\mathbb{T})$ for all ranges of $1<p_1, p_2<\infty$ and $0<s,r<1$. The spectra of such multiplication operators is also obtained.
Note: Reproducció del document publicat a: http://dx.doi.org/10.5186/aasfm.2016.4113
It is part of: Annales Academiae Scientiarum Fennicae. Mathematica, 2016, vol. 41, num. 1, p. 199-220
Related resource: http://dx.doi.org/10.5186/aasfm.2016.4113
URI: http://hdl.handle.net/2445/96889
ISSN: 1239-629X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
658909.pdf263.69 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.